Volume 8, Issue 1 (Vol. 8,No. 1, 2022)                   mmr 2022, 8(1): 167-183 | Back to browse issues page

XML Persian Abstract Print

1- University of Mazandaran , Jalali.atieh@yahoo.com
2- University of Mazandaran
Abstract:   (769 Views)
We investigate the existence of a weak nontrivial solution for the following problem. Our analysis is generally bathed on discussions of variational based on the Mountain Pass theorem and some recent theories one the generalized Lebesgue-Sobolev space. This paper guarantees the existence of at least one weak nontrivial solution for our problem. More precisely, by applying Ambrosetti and Rabinowitz’s mountain pass theorem and  under appropriate conditions, we show that there exists a positive number such that our problem has at least one nontrivial weak solution.

Full-Text [PDF 1748 kb]   (276 Downloads)    
Type of Study: S | Subject: Mat
Received: 2019/12/30 | Revised: 2022/11/15 | Accepted: 2020/07/8 | Published: 2022/05/14 | ePublished: 2022/05/14

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.